72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

please comment, as im really getting confussed

4 REPLIES 4
poppy333
Member

Re: please comment, as im really getting confussed

Than ladies for taking the time to respond xxxx

RevCat
Member

Re: please comment, as im really getting confussed

Hi Poppy, so sorry to read all that. I was dx just before you (Aug 2010) and had neaoadjuvant chemo, surgery, rads and have been on Tamoxifen for two years now. I had a bleed last August (2012) and eventually had a hysteroscopy in Nov 2012 (SIGN guidelines, unlike NICE don't have a two week rule for this). It turned out to be benign endometiral hyperplasia (womb thickening) and a benign polyp. I am still on Tamoxifen and my breast team said they would not switch me to AIs as I am pre-menopausal so would have to have Zoladex injections which, in the consultant's words "would just make you miserable". From research I did at the time, it is not unknown or even that uncommon to have more than one episode of bleeding, but pathways after that vary, from drug changes to, as a last resort, major surgery (hytersectomy and oopherectomy). There have been posts from ladies on here who have had more than one bleed with no sinister findings, so try not to worry too much. As to whether the drugs are working - I have no detailed knowledge whatsover, but they do seem to affect breast and uterine tissue differently..

Hope you get a clear answer soon. Talking to your GP sounds a good idea.

Gentle hugs
GIJaneH
Member

Re: please comment, as im really getting confussed

Think I would go to GP if it were me. For a wider view. May not be anything to do with your medication,and you many need a different referral. You may not, but I'd get it checked out if I were you. Not trying to alarm you - I'm not a doctor - just rather be safe than sorry, and you're understandably anxious, so you need to attend to that anxiety... Let us know how it goes
Or phone the helpline for advice...

jane

dawnhc
Member

Re: please comment, as im really getting confussed

Just bumping this for you poppy as it wont show in latest posts until someone responds. This system isn't perfect yet!

poppy333
Member

please comment, as im really getting confussed

hey
dx sept 2010, cemo rads, then tamox.
tamox stopped jan 2012 due to awful sides and they thought i was going through the menapuase.
bloods indicated june 2012 i was menapuasual. so started on armidex.
all ok, then nov 2012 bleed. had ultra sound and found couple of small zists then also thickening of the womb linning.
biopsy clear. . coil removed and bleeding stopped.
on llist to have ovaries removed

just had another bleed for 2 weeks. rang oncolgist, and through the secretary was told to stop armidex,see i her in 6 weeks, then it will be out my system. then they will look at where we go from here.


so,, if they are periods, why would my bloods show otherwise, also if im having periods does that mean the amridex doesnt work and ive not had any cover from the er all this time.
what will stopping the armidex prove. it suited me, do i ask for tamoxfeon again and suffer the sides.